Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 1
HTML articles powered by AMS MathViewer

Thirty-three yes or no questions about mappings, measures, and metrics
Juha Heinonen and Stephen Semmes
Conform. Geom. Dyn. 1 (1997), 1-12
Published electronically: May 22, 1997
Properties of convergence groups and spaces
Eric M. Freden
Conform. Geom. Dyn. 1 (1997), 13-23
Published electronically: May 22, 1997
Branch sets of uniformly quasiregular maps
G. J. Martin
Conform. Geom. Dyn. 1 (1997), 24-27
Published electronically: June 19, 1997
Dynamics of the family $\lambda \tan z$
Linda Keen and Janina Kotus
Conform. Geom. Dyn. 1 (1997), 28-57
Published electronically: August 13, 1997
A “regular” pentagonal tiling of the plane
Philip L. Bowers and Kenneth Stephenson
Conform. Geom. Dyn. 1 (1997), 58-86
Published electronically: November 14, 1997
Geometric intersection numbers on a four-punctured sphere
Yungyen Chiang
Conform. Geom. Dyn. 1 (1997), 87-103
Published electronically: December 9, 1997
Uniformly quasiregular mappings of Lattès type
Volker Mayer
Conform. Geom. Dyn. 1 (1997), 104-111
Published electronically: December 16, 1997